# SDR ASOA2013013102929

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 21,071 hours, 14,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER OR CHEMICAL ODOR REPORTED IN CABIN DURING FLIGHT.  COMPLIED WITH SL-21-028, NO DEFECTS NOTED.
